Internet Mathematics

Spectral Properties of the Threshold Network Model

Yusuke Ide, Norio Konno, and Nobuaki Obata

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We study the spectral distribution of the threshold network model. The results contain an explicit description of the distribution and its asymptotic behavior.

Article information

Internet Math. Volume 6, Number 2 (2009), 173-188.

First available in Project Euclid: 24 September 2010

Permanent link to this document

Zentralblatt MATH identifier

Mathematical Reviews number (MathSciNet)


Ide, Yusuke; Konno, Norio; Obata, Nobuaki. Spectral Properties of the Threshold Network Model. Internet Math. 6 (2009), no. 2, 173--188.

Export citation